# SDR 98ZZZX3630

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125DS
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000258
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDING OF SKINS ON UPPER AND LOWER SURFACES OF RT HORIZONTAL STABILIZER IN EXCESS OF  MANUFACTURER'S SPECIFICATIONS.
